Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

New twelfth order algorithms for solving nonlinear equations by using variational iteration technique

JPRM-Vol. 14 (2018), Issue 1, pp. 24 – 36 Open Access Full-Text PDF
Muhammad Nawaz, Amir Naseem, Waqas Nazeer
Abstract: In this paper, we proposed three new algorithms for solving non-linear equations by using variational iteration technique. We discuss the convergence criteria of our newly developed algorithms. To demonstrate the efficiency and performance of these methods, several numerical examples are given which show that our generated methods are best as compared to Newton’s method, Halley’s method, Househ¨older’s method and other well known iterative methods. The variational iteration technique can be used to suggest a wide class of new iterative methods for solving a system of non-linear equations.
Read Full Article

Generalized \(\xi\)-rings

JPRM-Vol. 14 (2018), Issue 1, pp. 13 – 17 Open Access Full-Text PDF
Peter V. Danchev
Abstract: Let \(R\) be a ring with center \(C(R)\). A ring \(R\) is called a ξring if, for any element \(x ∈ R\), there exists an element \(y ∈ R\) such that \(x − x^2y ∈ C(R)\). In Proc. Japan Acad. Sci., Ser. A – Math. (1957), Utumi describes the structure of these rings as a natural generalization of the classical strongly regular rings, that are rings for which \(x = x^2 y\). In order to make up a natural connection of \(ξ\)-rings with the more general class of von Neumann regular rings, that are rings for which \(x =xyx\), we introduce here the so-called generalized \(ξ\)-rings as those rings in which \(x − xyx ∈ C(R)\). Several characteristic properties of this newly defined class are proved, which extend the corresponding ones established by Utumi in these Proceedings (1957).
Read Full Article

On some parameters related to fixing sets in graphs

JPRM-Vol. 14 (2018), Issue 1, pp. 01 – 12 Open Access Full-Text PDF
Imran Javaid, Muhammad Fazil, Usman Ali, Muhammad Salman.
Abstract: The fixing number of a graph G is the smallest cardinality of a set of vertices \(F ⊆ V (G)\) such that only the trivial automorphism of \(G\) fixes every vertex in \(F\). In this paper, we introduce and study three new fixing parameters: fixing share, fixing polynomial and fixing value.
Read Full Article

Adaptive radial basis function for time dependent partial differential equations

JPRM-Vol. 1 (2017), Issue 1, pp. 90 – 106 Open Access Full-Text PDF
Syeda Laila Naqvi, Jeremy Levesley, Salma Ali
Abstract: We propose a meshless adaptive solution of the time-dependent partial differential equations (PDE) using radial basis functions (RBFs). The approximate solution to the PDE is obtained using multiquadrics (MQ). We choose MQ because of its exponential convergence for sufficiently smooth functions. The solution of partial differential equations arising in science and engineering frequently have large variations occurring over small portion of the physical domain. The challenge then is to resolve the solution behaviour there. For the sake of efficiency we require a finer grid in those parts of the physical domain whereas a much coarser grid can be used otherwise. Local scattered data reconstruction is used to compute an error indicator to decide where nodes should be placed. We use polyharmonic spline approximation in this step. The performance of the method is shown for numerical examples of one dimensional Kortwegde-Vries equation, Burger’s equation and Allen-Cahn equation.
Read Full Article

Analysis of steady non isothermal two dimensional flow of second grade fluid in a constricted artery

JPRM-Vol. 1 (2017), Issue 1, pp. 75 – 89 Open Access Full-Text PDF
A.A. Mirza, A.M. Siddiqui, T. Haroon
Abstract: Steady analytical solution of non-isothermal, second grade fluid through an artery having constriction of cosine shape in two dimension is presented. The governing equations are transformed into stream function formulation which are solved analytically with the help of regular perturbation technique. The solutions thus obtained are presented graphically in terms of streamlines, wall shear stress, separation points, pressure gradient and temperature distribution. It is observed that an increase in height of constriction \((\in)\) gives rise in wall shear stress, pressure gradient and temperature, whereas critical Reynolds  number \((R_e)\) decreases. Further an increase in second grade parameter \((α)\) increases the temperature, pressure gradient, velocity and wall shear stress while critical Re decreases. Its worthy to mention that the present results are compared with the already published results which ensures good agreement.
Read Full Article

Volume 20 (2024)

Volume 19 (2023)

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)